# SDR COMA0470010

- Difficulty date: January 21, 2004
- Submitted: January 22, 2004
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 1,513 hours, 1,215 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GG670950283
- Part serial: 00413
- Condition: Malfunctioned
- Location: Galley
- Part time: 1,507 hours, 1,208 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5326 RT PACK FAULT STATUS MESSAGE AND RT PRSOV CLOSED IN FLIGHT.  REPLACED THE GALLEY FAN.
